Hail, Nacogdoches
- When
- May 4, 8:25 PM CST
- Where
- Nacogdoches County, Chireno
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 31.500, -94.350
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 4, 8:10 PM CST, 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 910 PM CDT THU MAY 4 2006 .DISCUSSION... UPDATE TONIGHT COMPLICATED BY A MYRIAD OF OUTFLOW BOUNDARIES WHICH MAY SERVE AS A FOCUS FOR ADDITIONAL CONVECTION LATER TONIGHT. LATEST SFC ANALYSIS SHOWING THE FRONTAL BOUNDARY STILL TO THE NORTH OF OUR REGION AND IS BEST DEPICTED ALONG THE LEADING EDGE OF STRATUS CLOUDS RUNNING EAST TO WEST FROM CENTRAL AR INTO CENTRAL OK. WIND SHIFT LINE MUCH FURTHER SOUTH ORIENTED EAST TO WEST ALONG OR JUST SOUTH OF THE I-20 CORRIDOR THIS EVENING. LATEST MSAS/LAPS/RUC SHOWING THIS BOUNDARY QUITE WILL IN THE THETAE FIELD AND THIS SHOULD BE THE FOCUS FOR ADDITIONAL CONVECTION LATER TONIGHT. HAVING SAID THIS...LOWERED POPS SLIGHTLY DOWN SOUTH TONIGHT BUT MORE TO THE NORTH WHICH IS NORTH OF THE OUTFLOW BOUNDARY. LOW LEVEL JET IS FCST TO BE MUCH WEAKER TONIGHT THAN IN NIGHTS PAST SO THIS WILL BE A DETRIMENT BUT WITH THE BOUNDARY IN PLACE AND ANY CONVECTIVELY INDUCED VORTICES FROM EVENING CONVECTION...FEEL LIKE HIGH POPS ARE JUSTIFIED TONIGHT DOWN SOUTH. MADE NO OTHER SIGNIFICANT CHANGES TO THE GRIDS...UPDATE OUT SHORTLY...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 65 81 64 77 / 40 50 50 60 MLU 66 81 64 76 / 40 50 50 60 DEQ 61 76 61 72 / 20 40 50 60 TXK 63 75 61 71 / 20 40 50 60 ELD 63 78 61 73 / 40 40 50 60 TYR 65 79 64 78 / 40 50 50 60 GGG 65 78 64 76 / 40 50 50 60 LFK 66 87 67 85 / 50 50 50 60 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU MAY 4 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-051100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT THU MAY 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE ENTIRE FOUR STATE REGION...ESPECIALLY WEST OF A DE QUEEN ARKANSAS TO HEMPHILL TEXAS LINE. THE MAIN SEVERE WEATHER RISKS WILL BE HAIL...GREATER THAN THREE QUARTERS OF AN INCH...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR. A DISTURBANCE...IN THE UPPER LEVELS OF THE ATMOSPHERE...WILL PUSH A COLD FRONT INTO THE FOUR STATE REGION THIS AFTERNOON AND EVENING. THIS FEATURE WILL COMBINE WITH OUTFLOW BOUNDARIES IN A VERY WARM... MOIST...AND UNSTABLE AIRMASS...PRODUCING SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BE SEVERE INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... REGARDING THUNDERSTORMS... SEVERE WEATHER WILL REMAIN POSSIBLE OVER THE FOUR STATE REGION INTO THIS WEEKEND...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE WEATHER RISKS. A FRONT IS FORECAST TO REMAIN NEARLY STATIONARY BETWEEN THE INTERSTATE 30 TO THE INTERSTATE 20 CORRIDOR INTO SATURDAY. AS UPPER LEVEL DISTURBANCES CONTINUE TO INTERACT WITH BOUNDARIES IN A WARM... MOIST...AND UNSTABLE AIRMASS...WE EXPECT THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON HOURS AND CONTINUE INTO THE NIGHT. SOME THUNDERSTORMS COULD BECOME SEVERE. REGARDING HEAVY RAINFALL... WITH A FRONT REMAINING ALMOST STATIONARY ACROSS THE FOUR STATE REGION...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE SAME LOCATION...WITH LOCALLY HEAVY RAINFALL POSSIBLE. GIVEN THE AMOUNT OF MOISTURE AVAILABLE IN THE ATMOSPHERE...HEAVY RAINFALL WILL BE AN INCREASING RISK FOR FRIDAY AND SATURDAY. WHILE FLASH FLOODING IS NOT EXPECTED AT THIS TIME...THE RAINFALL COULD BE HEAVY ENOUGH SUCH THAT THE PONDING OF WATER ON AREA ROADWAYS AND OTHER LOW LYING AREAS COULD OCCUR. THE RISK OF HAZARDOUS WEATHER IS LOW SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT. 06
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 5 S BODCAW 33.48N 93.40W
05/04/2006 NEVADA AR EMERGENCY MNGR
NUMEROUS TREES DOWN BLOCKING ROADS.
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
354 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL WALDO 33.35N 93.30W
05/04/2006 E0.75 INCH COLUMBIA AR LAW ENFORCEMENT
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
625 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 9 SE CENTER 31.70N 94.07W
05/04/2006 E1.75 INCH SHELBY TX PUBLIC
IN HURSTOWN.
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
637 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL HEFLIN 32.46N 93.27W
05/04/2006 E0.88 INCH WEBSTER LA BROADCAST MEDIA
&&
17PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
801 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 3 E MONTGOMERY 31.66N 92.84W
05/04/2006 GRANT LA LAW ENFORCEMENT
TREES DOWN NEAR VERDA ALONG HWY 471.
0623 PM HAIL 9 SE CENTER 31.70N 94.07W
05/04/2006 E1.75 INCH SHELBY TX PUBLIC
IN HURSTOWN.
0640 PM TSTM WND DMG STERLINGTON 32.69N 92.06W
05/04/2006 OUACHITA LA BROADCAST MEDIA
TREES DOWN AT HORSESHOE LAKE NEAR STERLINGTON.
0650 PM TSTM WND DMG MONROE 32.51N 92.08W
05/04/2006 OUACHITA LA BROADCAST MEDIA
TREES DOWNED ON PRAIRIE ROAD SOUTH OF TOWN.
0655 PM TSTM WND DMG 5 E MONROE 32.51N 92.00W
05/04/2006 OUACHITA LA BROADCAST MEDIA
TREES DOWN EAST OF TOWN INCLUDING ONE ACROSS A TRAILER ON
HWY 594. NO REPORT OF INJURIES.
0710 PM HAIL 2 NE SAN AUGUSTINE 31.55N 94.09W
05/04/2006 E1.75 INCH SAN AUGUSTINE TX LAW ENFORCEMENT
0725 PM HAIL 5 S GREENWOOD 32.37N 93.97W
05/04/2006 E0.88 INCH CADDO LA LAW ENFORCEMENT
HAIL FELL APPROXIMATELY 5 MILES NORTH OF SPRING RIDGE.
0730 PM HAIL 2 N SAN AUGUSTINE 31.56N 94.11W
05/04/2006 E1.75 INCH SAN AUGUSTINE TX LAW ENFORCEMENT
HAIL FELL NEAR BLAND LAKE.
&&
MBERRYPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
835 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM HAIL IDABEL 33.90N 94.82W
05/04/2006 E0.88 INCH MCCURTAIN OK NWS EMPLOYEE
1245 PM TSTM WND DMG IDABEL 33.90N 94.82W
05/04/2006 MCCURTAIN OK BROADCAST MEDIA
PLATE GLASS WINDOWS BROKEN BY WIND AND HAIL IN IDABEL.
ALSO THERE WAS SOME ROOF DAMAGE AND SOME PORTABLE
BUILDINGS WERE SEVERELY DAMAGED.
1250 PM HAIL IDABEL 33.90N 94.82W
05/04/2006 E0.88 INCH MCCURTAIN OK TRAINED SPOTTER
0115 PM HAIL TOM 33.73N 94.57W
05/04/2006 E1.00 INCH MCCURTAIN OK PUBLIC
0145 PM TSTM WND DMG FOREMAN 33.72N 94.40W
05/04/2006 LITTLE RIVER AR PUBLIC
TREES DOWN NEAR FOREMAN.
0145 PM HAIL FOREMAN 33.72N 94.40W
05/04/2006 E1.00 INCH LITTLE RIVER AR PUBLIC
0200 PM HAIL ASHDOWN 33.67N 94.13W
05/04/2006 E0.88 INCH LITTLE RIVER AR LAW ENFORCEMENT
0232 PM TSTM WND DMG 4 NE FULTON 33.65N 93.77W
05/04/2006 HEMPSTEAD AR LAW ENFORCEMENT
TREE DOWN OVER HWY 195.
0238 PM TSTM WND DMG 5 SW HOPE 33.62N 93.65W
05/04/2006 HEMPSTEAD AR AMATEUR RADIO
TREE DOWN I 30 AT MM 26.
0308 PM HAIL 5 NE LEWISVILLE 33.41N 93.52W
05/04/2006 M0.75 INCH LAFAYETTE AR TRAINED SPOTTER
0310 PM TSTM WND DMG 5 S BODCAW 33.48N 93.40W
05/04/2006 NEVADA AR EMERGENCY MNGR
NUMEROUS TREES DOWN BLOCKING ROADS.
0330 PM HAIL HEFLIN 32.46N 93.27W
05/04/2006 E0.88 INCH WEBSTER LA BROADCAST MEDIA
0330 PM HAIL WALDO 33.35N 93.30W
05/04/2006 E0.75 INCH COLUMBIA AR LAW ENFORCEMENT
0530 PM TSTM WND DMG 3 E MONTGOMERY 31.66N 92.84W
05/04/2006 GRANT LA LAW ENFORCEMENT
TREES DOWN NEAR VERDA ALONG HWY 471.
0623 PM HAIL 9 SE CENTER 31.70N 94.07W
05/04/2006 E1.75 INCH SHELBY TX PUBLIC
IN HURSTOWN.
0640 PM TSTM WND DMG STERLINGTON 32.69N 92.06W
05/04/2006 OUACHITA LA BROADCAST MEDIA
TREES DOWN AT HORSESHOE LAKE NEAR STERLINGTON.
0650 PM TSTM WND DMG MONROE 32.51N 92.08W
05/04/2006 OUACHITA LA BROADCAST MEDIA
TREES DOWNED ON PRAIRIE ROAD SOUTH OF TOWN.
0655 PM TSTM WND DMG 5 E MONROE 32.51N 92.00W
05/04/2006 OUACHITA LA BROADCAST MEDIA
TREES DOWN EAST OF TOWN INCLUDING ONE ACROSS A TRAILER ON
HWY 594. NO REPORT OF INJURIES.
0710 PM HAIL 2 NE SAN AUGUSTINE 31.55N 94.09W
05/04/2006 E1.75 INCH SAN AUGUSTINE TX LAW ENFORCEMENT
0725 PM HAIL 5 S GREENWOOD 32.37N 93.97W
05/04/2006 E0.88 INCH CADDO LA LAW ENFORCEMENT
HAIL FELL APPROXIMATELY 5 MILES NORTH OF SPRING RIDGE.
0730 PM HAIL 2 N SAN AUGUSTINE 31.56N 94.11W
05/04/2006 E1.75 INCH SAN AUGUSTINE TX LAW ENFORCEMENT
HAIL FELL NEAR BLAND LAKE.
&&
MBERRYThe Shreveport radar (KSHV), 116 km away, was scanning. The volume nearest the first event began at 02:26 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507609.